# SDR HEEA083784

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,961 hours
- Engine: Allsn 250C*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Part number: 23064570
- Part serial: 745
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER HAS CRACKS AND FUEL NOZZLE GUIDE WORN. REPLACED WITH SERVICEABLE PART.
